MAUDE Adverse Event Report: CAREFUSION, INC JAMSHIDI EVOLVE; INSTRUMENT, BIOPSY

CAREFUSION, INC JAMSHIDI EVOLVE; INSTRUMENT, BIOPSY
Catalog Number EJM4011
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: the lot number for the device was provided.The device history records are currently under review.The physical sample has not been returned.A photo was provided; a photo review is underway.Upon completion of the investigation, a supplemental report will be filed.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the jamshidi needle had a package issue as there was blue color showing inside the package.The issue was reported to be detected during installation; however, it was also reported that the affected product was not used on a patient.Furthermore, there was no impact to the patient reported.
 
Additional Manufacturer Narrative
H11: a physical sample was not received by our quality team for evaluation.One photograph was provided by the customer and reviewed.During photo review, the image showed the presence of blue particulate.Therefore, the investigation was confirmed for the reported failure.However, since a physical sample was not evaluated, a definitive determination regarding the source of the particulate cannot be made.As a result, the root cause could not be confirmed and is unknown.The suppliers responsible for the stylet handle, cannula retainer, handle subassembly, and depth stop have been notified of this occurrence.Additionally, awareness training was conducted with the packaging team to increase awareness.A review of the device history record (dhr) for part: ejm4011 lot: 0001589121 was conducted.No confirmed quality issues or rejections related to the reported incident were identified.The review verified that all procedural and functional criteria required for product release were fully satisfied.The complaint will be entered into the complaint management system and will be tracked & trended for future occurrences and reviewed/investigated through the quality data analysis process.B5 (describe event or problem), g3 (date received by manufacturer), g6 type or report - follow up# 1), h2 (correction and additional information), h6: annex g (component code), annex b (type of investigation), annex c (investigation findings), annex d (investigation conclusions).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that on 16-october-2025, the jamshidi needle had a package issue as there was blue color showing inside the package.The issue was reported to be detected during installation; however, it was also reported that the affected product was not used on a patient.Furthermore, there was no impact to the patient reported.Based on follow up response, it was further confirmed that there was no patient harm and that the issue was identified when the packaged was being opened.The doctor returned to the purchase department prior to being used.

Brand Name
JAMSHIDI EVOLVE
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key23533003
Report Number1423507-2025-00144
Device Sequence Number10186605
Product Code KNW
UDI-Device Identifier10885403464157
UDI-Public(01)10885403464157(17)290831(10)0001589121
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K171531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEJM4011
Device Lot Number0001589121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown